Hello Dr. William Rassman firstly thank you very much for all your helps for who fight with mpb. I am 26 year male and I ve been on finasteride and minoxidil about 1 and half year but 8 months after started minoxidil I started to have sides around my heart unfortunately I could not find a heart doctor experienced about minoxidil in my country turkey. minoxidil works the best for me it is wonderful but it gives me heart pain although I begun to apply less and less of solution. I do not want to stop using it. so could you please help me with these sides and with any alternatives. thank you so much for all your helps again. best wishes
One of the side effect of Minoxidil can be chest pain, though it is rare. Minoxidil is a hypotensive agent, which means it can drop blood pressure, and with that drop it can potentially cause chest pain. This is the sign/symptom of too much medicine being absorbed into the body in too short a time-frame and you might consider stopping or reducing the amount of Minixidil you are using. You must see a cardiologist or your doctor to rule out other causes of chest pain, like coronary vascular disease (a real issue for you to rule out), muscular/joint pain, pulmonic pain or gastric reflux or gastritis or peptic ulcer disease. I believe Propecia may have a better effect than Minoxidil, without the low blood pressure or other side effects that we discussed here.